# SDR I05R087964

- Difficulty date: June 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Snias AS350*
- Aircraft serial: 3514
- Aircraft time: 985 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Torsion Bar
- Part number: 350A33318000
- Part serial: J1456TOJ1476
- Condition: Worn
- Location: Tail Rotor
- Part time: 485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE WEAR OF LAMINATED TORSION BARS. REPLACED LAMINATED TORSION BARS.
